I've been on Benicar 20mg for about 3 months now. Blood pressure still goes up & down and my heart rate stays around 90, and that's resting! But the biggest problems are my legs feeling like they are made of lead, and joint pain in my hips and pelvis. I've never had any problem walking around the mall before! Just coincidence because of my age (I just turned 62)???
Don't think it is coincidence as one of the active ingredients, olmestartan, in Benicar can cause myalgia and arthralgia. The literature states the following:
Musculoskeletal side effects of olmesartan have been reported in 0.5% to 1% of patients, including arthralgia, arthritis, myalgia, and skeletal pain. In addition, rare reports of rhabdomyolysis have been reported during postmarketing experience in patients receiving angiotensin II receptor blockers.
So although rare, Benicar can cause muscle and joint pain. Might want to discuss with the doctor.
- Benicar Information for Consumers
- Benicar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benicar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2010 • 1 answer
I have lower back pain should I take the epiduarl shot?i also have controllable high blood pressure?
Posted 6 Nov 2012 • 1 answer
Posted 6 Jun 2014 • 2 answers
Fosamax - I am experiencing lower back, maybe hip joint pain after taking this each week. It slowly?
Posted 5 May 2015 • 1 answer
Posted 18 Feb 2018 • 1 answer